# SDR CALA2013081990533

- Difficulty date: August 18, 2013
- Submitted: August 21, 2013
- Operation: Air carrier
- Aircraft: N179UA
- Make and model: Boeing 747422
- Aircraft serial: 25158
- Aircraft time: 92,293 hours, 11,066 cycles
- Engine: Pwa PW4056
- System (JASC): 5100 · Standard Practices/Structures
- Part: Panel
- Condition: Damaged
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OTBD NR 1 SAIL TAIL DOOR HAD POPPED RIVETS ON L/E APPROX 1 FT FROM LOWER EDGE.  INSTALLED PANEL.
